Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a certain congruence associated with a given ruled surface


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 4 (1903), 185-200
MSC: Primary 53A25
DOI: https://doi.org/10.1090/S0002-9947-1903-1500637-6
Erratum: Trans. Amer. Math. Soc. 5 (1904), 550.
MathSciNet review: 1500637
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A25

Retrieve articles in all journals with MSC: 53A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500637-6
Article copyright: © Copyright 1903 American Mathematical Society